# SDR DALA201804262828

- Difficulty date: April 25, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 68,805 hours, 49,256 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO A RIGHT ENGINE PROBLEM. AT 9000 FEET, CREW HEARD A COMPRESSOR STALL AND OBSERVED RIGHT EGT FLASHING. THE THROTTLES WERE SET BACK TO IDLE FOR REST OF FLIGHT.  AN EMERGENCY WAS DECLARED.  MAINTENANCE FOUND TURBINE DAMAGE AND REPLACED THE RIGHT ENGINE.
